Article Text

PDF

Confusion and paranoia associated with oral tocainide.
  1. C. W. Clarke,
  2. E. O. el-Mahdi

    Abstract

    Two middle aged female patients developed hallucinations and severe confusion with paranoid features during oral tocainide administration at recommended dosage levels. Both patients had evidence of impaired renal function. Symptoms were provoked on re-challenge in the first patient. In the second patient the tocainide blood level was higher than the recommended therapeutic range. Both patients reverted to their normal mental state on withdrawal of the drug.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.